# SDR DXTA2019092202871

- Difficulty date: September 22, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N766QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20526
- Aircraft time: 5,403 hours, 3,115 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 700407021
- Part serial: P136111
- Condition: Power Loss
- Location: Left
- Part time: 5,314 hours, 3,076 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, P
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ENGINE COMPRESSOR STALL EVALUATE - ON TAKEOFF FROM TEB RUNWAY 24 WE EXPERIENCED TWO SUBSTANTIAL AIRFRAME SHUDDERS AFTER POWER REDUCTION AND DURING GEAR RETRACTION AT ABOUT 500' AGL 170KTS FLAPS 10. THERE WERE NO COCKPIT INDICATIONS OR WARNINGS. UPON RETURNING TO LAND AT TEB ALL SYSTEMS FUNCTIOND NORMALLY. GROUND PERSONNEL AND OBSERVING PILOTS AT TEB ADVISED US THEY HEARD THREE LOUD BANGS AND SAW SPARKS COMING FROM AIRPLANE ENGINE AREA DURING TAKEOFF. *** CORRECTIVE ACTION *** TROUBLESHOT #1 ENGINE BY OBTAINING DOWNLOADS OFF EEI. REVIEW OF THE ECFR EVENT DATA ON EEI REVEALED MCID 1805 UNEXPECTED ENGINE I SURGE FAULT. FOLLOWED ALL STEPS FOR TROUBLESHOOTING FROM TABLE 2027, FOUND NO EVIDENCE OF METALLIC DEBRIS ON FUEL FILTER OR OIL DEBRIS MONITIORS, REPLACED FILTER AND MONITORS. VERIFIED FREEDOM OF ROTATION OF THE NL AND N2 SPOOL. SPOOL ROTATION WAS NORMAL. PERFORMED BOROSCOPE OF FIRST STAGE LPC BLADES ALONG WITH PLUG POSITIONS 4,5,6 ON THE RIGHT SIDE OF THE ENGINE. ALL LPC BLADES AND BLADES AT BOROSCOPE PORTS WERE IN GOOD CONDITION WITH NO SIGNS OF DAMAGE. ABRAIDABLE MATERIAL IN GOOD CONDITION. A VISUAL INSP OF ALL THE CVG HARDWARE WAS PERFORMED ALONG WITH THE CONDITION OF THE CVG ARMS WITH SPHERICAL BEARINGS. NOTICED TWO CVG LINKAGE ARMS MISSING THE SPHERICAL BEARINGS COMPLETELY. REMOVED AND REPLACED ENGINE, ACCOMPLISHED POST INSTALLATION GROUND RUN FOR LEAK AND PERFORMANCE WITH NO DISCREPANCIES IAW AS907-2-1A LMM 72-05-22 AND AMM 71-00-00.
